CSpace
二阶非线性中立型时滞差分方程的正解
关新平1; 杨军1; 俞元洪2
1999
Source Publication应用数学学报
ISSN0254-3079
Volume022Issue:003Pages:383
Abstract本文研究了一类二阶非线性中立型时滞差分方程的正解,得到了最终正解的存在性判据及存在正解的必要条件,建立了一些正解不存在性定理,所得结论推广并改进了已知的一些结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39292
Collection中国科学院数学与系统科学研究院
Affiliation1.燕山大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
关新平,杨军,俞元洪. 二阶非线性中立型时滞差分方程的正解[J]. 应用数学学报,1999,022(003):383.
APA 关新平,杨军,&俞元洪.(1999).二阶非线性中立型时滞差分方程的正解.应用数学学报,022(003),383.
MLA 关新平,et al."二阶非线性中立型时滞差分方程的正解".应用数学学报 022.003(1999):383.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[关新平]'s Articles
[杨军]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[关新平]'s Articles
[杨军]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[关新平]'s Articles
[杨军]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.